# SDR 2004UALA00559

- Difficulty date: April 10, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 33,630 hours, 6,575 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74002
- Part serial: 97071H1957
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 330, THE EXTERIOR PANE OF THE WINDSHIELD CRACKED.  REPLACED WINDSHIELD.  FAILED WINDOW WAS INSTALLED IN AMS ON 1/10/2004.  INSTALLED PART HAD BEEN BORROWED FROM KLM AND CAME WITH AN 8130 INDICATING IT WAS A SERVICEABLE PART THAT HAD BEEN OVERHAULED ON 3/25/2003.  FAILURE APPEARS TO BE RESULT OF A DAMAGED BUSBAR FROM A HOLE DRILLED INTO THE INNER PLY AT SOME TIME IN THE PAST DURING A SHOP VISIT.  WINDOW WAS ON AIRCRAFT FROM 1/10/04 TO 4/10/04.
